# SDR CALA2019100541683

- Difficulty date: September 30, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 109,135 hours, 16,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T34411
- Condition: Dented
- Location: Bs 1417-1486
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1417-1486, STR 24R DENT REPAIRED IAW ECRA 5331-02466, REF ELB LP 3408629 AND HAECO NR LP 9132054, DURING HKG 2C VISIT. ECRA 5331-02466 PART 2 REQUIRES INSPECTION ON OR BEFORE 37,500 FC AND REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12,000 FC. IAW ECRA 5331-02466, DIP CREATED FOR HFEC INSPECTION IAW NDT PART 6, 51-00-01. INSPECT THE SKIN AT THE CRITICAL FASTENER ROW ALONG THE EDGE OF THE DOUBLER. REFER TO 767-300 SRM 53-00-01, RPR 1, FIGURE 201, DETAIL I AND II. ACCOMPLISH AN EXTERNAL DETAILED INSP OF THE RPR DBLR AND A 2-INCH WIDE ZONEAROUND THE RPR IAW SRM 53-00-01, RPR 1, FIG 201, DETAIL I AND III. APPROVED FOR DIP PER ECRA 5331-02466. PART 2 REQUIRES INSPECTION ON OR BEFORE 37,500 FC AND REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12,000 FC THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC REVIEWED. QC REVIEWED.
